Please use this identifier to cite or link to this item:
Title: Lifts of Structures on Product Manifolds
Authors: Tekkoyun, Mehmet
Keywords: ComplexKaehlerian and Product ManifoldsExtensionsLifting Theory
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Mehmet Tekkoyun, "Lifts of Structures on Product Manifold", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 117-137.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
This article presents the further steps of the
previously done studies taking into consideration the k-th order extensions of a complex manifold. In the previous studies higher order vertical and complete lifts of structures on the complex manifold were introduced. Presently, k-th extended spaces of a product manifold have been set and the higher order vertical, complete, complete- vertical and horizontal lifts of geometric structures on the product manifold have been presented.
pp. 117-137
Type: Article
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat
07Tekkoyun.pdf172.09 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s) 20

checked on Sep 27, 2022

Download(s) 50

checked on Sep 27, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.